


default search action
"Randomized algorithms for generalized Hermitian eigenvalue problems with ..."
Arvind K. Saibaba, Jonghyun Lee, Peter K. Kitanidis (2016)
- Arvind K. Saibaba

, Jonghyun Lee
, Peter K. Kitanidis
:
Randomized algorithms for generalized Hermitian eigenvalue problems with application to computing Karhunen-Loève expansion. Numer. Linear Algebra Appl. 23(2): 314-339 (2016)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













